# SDR HALA2010041800181

- Difficulty date: April 18, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 13,912 hours, 33,899 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE HANDLE LT SIDE CABLE ASSY HAS SEVERAL BROKEN STRANDS AND IS RUSTED AT TERMINAL END.  REMOVED TAIL CONE RELEASE HANDLE, LT SIDE CABLE ASSY REF B717 AMM 20-00-02.  INSTALLED TAIL CONE LT INTERNAL RELEASE HANDLE CABLE ASSY REF B717 M/M 53-52-01.  ACCOMPLISHED FUNCTIONAL TEST OF THE TAIL CONE RELEASE SYSTEM, REF B717 M/M 53-52-01, OPS CHECKS NORMAL.
